Tuesday, 7 December 2010

Poor labelling on drugs causes overdoses in children

This follows my recent blog about children's cough and cold drugs being dangerous. The New York University School of Medicine have found that many children's drugs, available over-the-counter, are often 'inconsistently labelled and packaged, leaching to confusion and overdoses'. Drug Companies are apparently not adhering to US FDA recommendations.

And in the UK, according to Natural News, the MHRA told patients in 2009 to stop giving their small children such medicine 'because they are not safe and often do not even work'. The report goes on to say that many of the drugs, intended for small children, are loaded with toxic ingredients, like corn syrup, artificial sweeteners, food colourings, stabilising agents and preservatives.

It all goes to show, if you want to protect yourself from the dangers of Big Pharma drugs, you have to do it yourself - by avoiding them!